MathSciNet Relay Station
MathSciNet bibliographic data
MR1315259 92D30 (34D20)
Li, Michael Y.; Muldowney, James S. Global stability for the SEIR model in epidemiology. Math. Biosci. 125 (1995), no. 2, 155–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement